Friday, October 21st
Spectators will be allowed to view qualifying rounds and tech inspection on Friday. For those arriving on Friday cost is $20 for a pass for the weekend.
9AM – 5PM Tech Inspection for Drivers
10AM – 5PM Qualifying Rounds/Pre-Run – fastest lap during pre-run will be driver’s starting position for the race on Saturday
10PM Gates close to camping/pit area. Gates re-open at 8AM
Saturday, October 22nd
Cost is $10 per person for entry. Children 6-12 are $5 and children under 6 are free. We recommend that spectators bring camp chairs for the day. While there are grand stands at multiple locations, chairs for the awards ceremony and after party will be ideal.
8AM – 9:30AM Warm up runs
9AM Gates open to the public
11AM – 1PM First 2 hours Ultra4 Grand Prix racing
1PM – 2PM 1 hour break for repairs/lunch
2PM – 4PM Final 2 hours of Ultra4 Grand Prix racing!
Driver with the most laps after 4 hours of racing wins!
5PM - 6PM Awards Ceremony
Awards to include:
1st, 2nd and 3rd place at 4Wheel Parts Ultra4 Grand Prix
Ultra4 Series Champion
Ultra4 Sportsman of the Year (to be determined by Ultra4 driver vote)
Ultra4 Volunteer of the Year
Ultra4 Partner of the Year
Ultra4 Rookie of the Year
6PM – ??? Ultra4 Year End Celebration and BBQ Cost is $15 per person. Tickets will be available on site for purchase. Spectators and teams are welcome to camp at the fair grounds. After Party with band is being hosted by Trail Gear. It is recommended that spectators planning on staying for the party bring their own beverages to be consumed in campground area only. Please Note: Walking around with alcoholic beverages on race grounds during the race is strictly prohibited.
Camping and Hotel Information
Dry Camping is available on site and gates will be open from 9AM – 10PM Thursday and Friday for drivers/campers to arrive. There is no charge specifically for camping. Glen Helen does charge a per head fee at the gate for use of the facilities (port a potties, bleachers, etc). Ultra4 does not control the gate, Glen Helen does. The cost per person is $10 a day for adults (so teams coming in Thursday/Friday will pay $20 at the gate)
Please note: After gates close in the evening there is no re-entry until the following day. The awards ceremony will be held on site!
The host Hotel for the event will be at the Radisson Hotel Ontario Airport with a cost of $69 a night for rooms booked before October 10th. After that costs go up approximately $20 a night. If you wish to call to reserve your rooms the room code is ULTRAR